# SDR REXA2013091102076

- Difficulty date: September 11, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 622AR HAS CHAFED METAL ALONG L/E.  REMOVED CHAFES IAW REO 690-57-41-114 ON PANEL 622AR AND IS WITHIN LIMITS IAW REO 690-57-41-114.
